MathSciNet Relay Station
MathSciNet bibliographic data
MR40587 46.3X
Hamburger, Hans Ludwig Über die Zerlegung des Hilbertschen Raumes durch vollstetige lineare Transformationen. (German) Math. Nachr. 4, (1951). 56–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement